MathSciNet Relay Station
MathSciNet bibliographic data
MR1091832 (92e:22027) 22E46 (22D10 47N99 57R20 58F06)
de Gosson, Maurice Maslov indices on the metaplectic group ${\rm Mp}(n)$. Ann. Inst. Fourier (Grenoble) 40 (1990), no. 3, 537–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement